MAUDE Adverse Event Report: DEPUY MITEK LLC US ABSOLUTE INTSCR 10X30MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US ABSOLUTE INTSCR 10X30MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Catalog Number 254508
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the complaint device was received and inspected.Visual observation under magnification of the reveals that there were no defects observed.To test the functionality of the device the screw was tested with hex driver,the driver was inserted into the screw and found to fixed tight and correct.Hence,the complaint cannot be confirmed.Since the reported condition was not confirmed and no defect found the root cause for the reported failure cannot be determined and manufacturing record evaluation was not required.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate via e-mail that during a a.C.L.Surgery the absolute interference screw was stuck in the screw driver and did not got deployed in the tibia bone during the fixation of graft.

Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9126196
Report Number1221934-2019-58627
Device Sequence Number14068293
Product Code MAI
UDI-Device Identifier10886705013005
UDI-Public10886705013005
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number254508
Device Lot NumberL896365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date09/26/2019
Patient Sequence Number1